# SDR QXEA2011062700465

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 24,824 hours, 25,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY BAD "DIRTY SOCK ODOR" FROM BLEEDS ON LOW POWER DECENT.  R & R RECIRCULATION FILTER W/ NEW IAW AMM 21-22-22-000-801/-400-801.  RAN A/C W/ BLEEDS 1 & 2 SELECTED ON SEPERATELY, AND THEN TOGETHER. NOTED NO FURTHER "DIRTY SOCK ODOR" OR ABNORMAL SCENT.  NO FURTHER DEFECTS. RETURNED TO SERVICE.
